Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/60633
Title: On partial fraction expansion with multiple poles
Authors: Hou, SH
Hou, ESH
Issue Date: 2004
Publisher: Taylor & Francis
Source: International journal of mathematical education in science and technology, 2004, v. 35, no. 5, p. 782-791 How to cite?
Journal: International journal of mathematical education in science and technology 
Abstract: A simple and novel method for evaluating the partial fraction expansion of proper rational functions is presented. The technique involves simultaneous determination of the partial fraction coefficients associated with each of the multiple poles in the expansion in turn. Only synthetic division is required, which makes the process very suitable for hand and machine calculation.
URI: http://hdl.handle.net/10397/60633
ISSN: 0020-739X (print)
1464-5211 (online)
DOI: 10.1080/00207390412331271249
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

18
Last Week
1
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.